Fourier Multipliers on Compact Groups.

T.S. Quek; Y.H. Yap

Monatshefte für Mathematik (1982)

  • Volume: 94, page 69-72
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Quek, T.S., and Yap, Y.H.. "Fourier Multipliers on Compact Groups.." Monatshefte für Mathematik 94 (1982): 69-72. <>.

author = {Quek, T.S., Yap, Y.H.},
journal = {Monatshefte für Mathematik},
keywords = {compact abelian group; multiplier},
pages = {69-72},
title = {Fourier Multipliers on Compact Groups.},
url = {},
volume = {94},
year = {1982},

AU - Quek, T.S.
AU - Yap, Y.H.
TI - Fourier Multipliers on Compact Groups.
JO - Monatshefte für Mathematik
PY - 1982
VL - 94
SP - 69
EP - 72
KW - compact abelian group; multiplier
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.